# SDR 2005FA0000356

- Difficulty date: February 15, 2005
- Submitted: March 21, 2005
- Operation: General aviation
- Aircraft: N75RL
- Make and model: Beech 400A
- Aircraft serial: RK312
- Engine: Pwa JT15*
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: 4520133L
- Condition: Broken
- Location: Battery
- Part time: 1,195 hours
- Component: Elt, Artex
- Component part number: 4505011
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED BATTERY FROM ELT 110-406 FOR VISUAL INSPECTION IAW WITH MFG MM.  UPON INITIAL INSPECTION FOUND ONE WIRING TERMINAL BROKEN OFF OF ONE BATTERY CELL.  BATTERY EXPIRATION DATE 6/2006.  (K)
